# SDR VNAA202410030008

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 10160
- Condition: Scratched
- Location: Zone 100
- Part time: 40,434 hours, 38,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES NOTED ON EXTERNAL SKIN AT APPROX FS847-FS977 BTWN STRG17L-20L, MATING SURFACE FOR L/H BODY FAIRING 196DL AND 195AL.  REPAIRED AREA AND COMPLIED WITH ALL STEPS OF REO 670-53-00-748 REV-- DATED:
